# SDR ASAA2013081395791

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,173 hours, 3,069 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, DURING T/C 78273000 HAD ECONOMIC FAULT 77-20872, THE TOP LT EGT SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.
